MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CIRCUMCISION TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CIRCUMCISION TRAY
Model Number DYNDF1072A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
During circumcision, metal shavings flaked off the hemostats, from medline industries, inc.Circumcision tray, to the patient during a sterile procedure.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CIRCUMCISION TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline pl
mundelein IL 60060
MDR Report Key12335830
Report Number12335830
Device Sequence Number3391836
Product Code OHG
UDI-Device Identifier10884389542040
UDI-Public(01)10884389542040
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2021
Report Date (Section F) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYNDF1072A
Device Catalogue NumberDYNDF1072A
Device Lot Number21EBB656
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/18/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2021
Patient Sequence Number1
Patient Weight4
Date Report Sent to FDA08/10/2021